Yes, Yes and YES!!!
I had one that lasted 33 days!!! I was not sure that I was going to survive the pain that I was in, and then the depression that caused.
Please stop taking the advil or any over the counter pain medications, that MAY be contributing to your headaches. You need a proper diagnosis before taking anything like that.
If it is a migraine that is lasting that long you need to take the right medication to stop the head pain and then figure out if you need something to prevent the headaches. If they are, advil may be causing rebound headaches like Nicky said. If not, you could still be causing more harm than good.
I will keep you in my thoughts and prayers as I am not sure what else to tell you at the moment. Please find out the results and take it from there.
I had a false positive result for MS, with optic nerve swelling...see a good doctor who knows what they are talking about.
Take care and promise to let us know, ok???
Sara-Migraine/Headache Forum Moderator
Thanks for Visiting HealingWell.com